# SDR 97ZZZX3632

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1523U
- Make and model: Cessna U206F
- Aircraft serial: U20602234
- System (JASC): 3250 · Landing Gear Steering System
- Part: Spacer
- Part number: 12606321
- Condition: Failed
- Location: Nlg Steering
- Part time: 6,804 hours
- Component: 1260664411
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SQUEALING IN NOSE ON LANDING ROLL OUT, JUST BEFORE NOSE GEAR COLLAPSED DAMAGING PROPELLER AND NOSE OF AIRCRAFT.  INVESTIGATION FOUND SPACER IN NOSE GEAR STEERING BUNGEE CRACKED OFF WHICH WOULD HAVE ALLOWED THE NOSE GEAR TO FREE SWIVEL WITH NO CONTROL.
